MathSciNet Relay Station
MathSciNet bibliographic data
MR1743544 (2001c:60037) 60F05 (44A60 60G09)
Gupta, J. C. Partial Hausdorff sequences and symmetric probabilities on finite products of $\{0,1\}$. Sankhyā Ser. A 61 (1999), no. 3, 347–357.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement